Olga Vasilieva
Olga Vasilieva
Professor of Mathematics, Universidad del Valle
Dirección de correo verificada de correounivalle.edu.co
TítuloCitado porAño
Optimality criterion for singular controllers: linear boundary conditions
O Vasilieva, K Mizukami
Journal of Mathematical Analysis and Applications 213 (2), 620-641, 1997
191997
Ross McDonald: Un modelo para la dinámica del dengue en Cali, Colombia
LS Sepúlveda-Salcedo, O Vasilieva, HJ Martínez-Romero, ...
Revista de Salud Pública 17, 749-761, 2015
162015
Maximum principle and its extension for bounded control problems with boundary conditions
O Vasilieva
International Journal of Mathematics and Mathematical Sciences 2004 (35 …, 2004
112004
Bioeconomic model with Gompertz population growth and species conservation
DEC Duarte, O Vasilieva
International Journal of Pure and Applied Mathematics 72 (1), 49-63, 2011
92011
Optimal control approach for establishing wMelPop Wolbachia infection among wild Aedes aegypti populations
DE Campo-Duarte, O Vasilieva, D Cardona-Salgado, M Svinin
Journal of mathematical biology 76 (7), 1907-1950, 2018
82018
Optimal control for boundary value problems
OO Vasilieva, K Mizukami
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 33-41, 1994
81994
Optimal policies aimed at stabilization of populations with logistic growth under human intervention
E Cruz-Rivera, O Vasilieva
Theoretical population biology 83, 123-135, 2013
72013
Parametric approach to optimal control
A Radwan, O Vasilieva, R Enkhbat, A Griewank, J Guddat
Optimization Letters 6 (7), 1303-1316, 2012
72012
Dynamical processes described by a boundary value problem: necessary conditions of optimality and methods of solving
OO Vasilieva, K Mizukami
JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL 39 (1), 90-95, 2000
72000
Establishing wMelPop Wolbachia infection among wild Aedes aegypti females by optimal control approach
DE Campo-Duarte, D Cardona-Salgado, O Vasilieva
Appl Math Inf Sci 11 (4), 1011-1027, 2017
52017
Optimal control approach to dengue reduction and prevention in Cali, Colombia
LS Sepulveda, O Vasilieva
Mathematical Methods in the Applied Sciences 39 (18), 5475-5496, 2016
52016
Dynamic method of multipliers in terminal control
AS Antipin, OO Vasilieva
Computational Mathematics and Mathematical Physics 55 (5), 766-787, 2015
52015
Optimal control in the class of smooth and bounded functions
O Vasilieva
15th Triennial World Congress, Barcelona, Spain, 2002
52002
Two-parameter algorithm for optimal control problems with boundary conditions
OO Vasilieva
Saitama Math. J 20 (45-62), 2002
52002
On the search for equilibrium controls in an m-person differential game
OO Vasilieva, OV Vasiliev
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 9-14, 2000
52000
Optimal short-term policies for protection of single biological species from local extinction
E Cruz-Rivera, O Vasilieva, M Svinin
Ecological modelling 263, 273-280, 2013
42013
Sustainable thresholds for cooperative epidemiological models
E Barrios, P Gajardo, O Vasilieva
Mathematical biosciences 302, 9-18, 2018
32018
FROM HARVESTING TO NONHARVESTING UTILITY: AN OPTIMAL CONTROL APPROACH TO SPECIES CONSERVATION
O VASILIEVA*
Natural Resource Modeling 28 (2), 133-151, 2015
32015
Динамический метод множителей в терминальном управлении
АС Антипин, ОО Васильева
Журнал вычислительной математики и математической физики 55 (5), 776-797, 2015
32015
Predator-Prey Model for Analysis of Aedes aegypti Population Dynamics in Cali, Colombia
JH Arias, HJ Martinez, LS Sepulveda, O Vasilieva
International Journal of Pure and Applied Mathematics 105 (4), 561-597, 2015
32015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20